Publications

Export 1 results:
Sort by: [ Author  (Asc)] Title Type Year
A B C D E F G H I J K [L] M N O P Q R S T U V W X Y Z   [Show ALL]
L
Li, De Biao, and Vítor H. Fernandes. "Endomorphisms of semigroups of oriented transformations." Semigroup Forum (DOI 10.1007/s00233-022-10325-y) (Online 2 December 2022). 106 (2023): 184-210. AbstractWebsite

In this paper, we characterize the monoid of endomorphisms of the semigroup of all oriented full transformations of a finite chain, as well as the monoid of endomorphisms of the semigroup of all oriented partial transformations and the monoid of endomorphisms of the semigroup of all oriented partial permutations of a finite chain. Characterizations of the monoids of endomorphisms of the subsemigroups of all orientation-preserving transformations of the three semigroups aforementioned are also given. In addition, we compute the number of endomorphisms of each of these six semigroups.